# SDR ASAA2017021919856

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,815 hours, 11,635 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 110607341
- Condition: Failed
- Location: Fuel Pump
- Part time: 38,824 hours, 11,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE ILLUMINATED DURING CLIMB. ACFT GROUNDED. REMOVED AND REPLACED LEFT CENTER TANK BOOST PUMP IAW AMM 28-22-41. OPS AND LEAK CHECKED GOOD.
